RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 1, Pages 78–82 (Mi dan8232)  

This article is cited in 5 scientific papers (total in 5 papers)

MATHEMATICAL PHYSICS

On the simplest trigonal solutions of the Boussinesq equation and the Kadomtsev–Petviashvili equation

V. B. Matveev, A. O. Smirnov

Leningrad Institute of Aviation Instrumentation

Full text: PDF file (580 kB)

Bibliographic databases:
UDC: 517.43
Presented: ֻ. ִ. װאההווג
Received: 25.02.1986

Citation: V. B. Matveev, A. O. Smirnov, “On the simplest trigonal solutions of the Boussinesq equation and the Kadomtsev–Petviashvili equation”, Dokl. Akad. Nauk SSSR, 293:1 (1987), 78–82

Citation in format AMSBIB
\Bibitem{MatSmi87}
\by V.~B.~Matveev, A.~O.~Smirnov
\paper On the simplest trigonal solutions of the Boussinesq equation and the Kadomtsev--Petviashvili equation
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 1
\pages 78--82
\mathnet{http://mi.mathnet.ru/dan8232}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=882082}


Linking options:
  • http://mi.mathnet.ru/eng/dan8232
  • http://mi.mathnet.ru/eng/dan/v293/i1/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. O. Smirnov, “Finite-gap solutions of Abelian Toda chain of genus 4 and 5 in elliptic functions”, Theoret. and Math. Phys., 78:1 (1989), 6–13  mathnet  crossref  mathscinet  isi
    2. A. O. Smirnov, “Solutions of the KdV equation elliptic in $t$”, Theoret. and Math. Phys., 100:2 (1994), 937–947  mathnet  crossref  mathscinet  zmath  isi
    3. A. O. Smirnov, “On some set of elliptic solutions of the Boussinesq equation”, Theoret. and Math. Phys., 109:3 (1996), 1515–1522  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. A. O. Smirnov, “Two-gap elliptic solutions of the Boussinesq equation”, Sb. Math., 190:5 (1999), 763–781  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. Xianguo Geng, Xin Zeng, “Application of the trigonal curve to the Blaszak–Marciniak lattice hierarchy”, Theoret. and Math. Phys., 190:1 (2017), 18–42  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:11
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019